CSpace
Oscillation criteria for even order nonlinear damped differential equations
Wang, QR
2002-05-01
Source PublicationACTA MATHEMATICA HUNGARICA
ISSN0236-5294
Volume95Issue:3Pages:169-178
AbstractThis paper discusses a class of even order nonlinear damped differential equations. By using the generalized Riccati technique and the averaging technique, new oscillation criteria are obtained for every solution of the equations to be oscillatory.
Keywordnonlinear differential equation oscillation generalized Riccati technique averaging technique
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000176243900001
PublisherAKADEMIAI KIADO
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16981
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, QR. Oscillation criteria for even order nonlinear damped differential equations[J]. ACTA MATHEMATICA HUNGARICA,2002,95(3):169-178.
APA Wang, QR.(2002).Oscillation criteria for even order nonlinear damped differential equations.ACTA MATHEMATICA HUNGARICA,95(3),169-178.
MLA Wang, QR."Oscillation criteria for even order nonlinear damped differential equations".ACTA MATHEMATICA HUNGARICA 95.3(2002):169-178.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, QR]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, QR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, QR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.